# SDR ASOA201701195043

- Difficulty date: January 19, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 36,164 hours, 26,757 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R3180245
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, THE PAX DOOR WAS FOUND TO HAVE MULTIPLE LOCATIONS OF OUT OF LIMITS CORROSION.  FABRICATED AND INSTALLED NEW PAX DOOR SKIN.
